# SDR ASOA200901111

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 25,539 hours, 21,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATION NOTED AT 60% FSH APPROX 1" LONG IN THE PRESSURE FLOOR AT RBL 4.50 APPROX 1.25" FWD OF THE F.S. 460 INTERCOSTAL. INDICATION APPEARS TO RUN PARALLEL WITH INTERCOSTALS. FAILS NDT INSP AT THIS TIME.  COMPLIED WITH EC/TC REO 601R-53-41-884A BY PERFORMING TEMPORARY REPAIRS TO THE PRESSURE FLOOR WEB AT FS 460.00 IAW REO 601R-53-41-884, REV D. ALL REQUIREMENTS OF THE REO WAS MIT.
